Alert archive / Iowa / River Flood Warnings in 2007
River Flood Warning 39, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Oct 15, 2007, 12:29 AM CDT for Cass County, Iowa. It took effect at Oct 15, 2007, 8:44 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2007, 12:29 AM CDT (05:29 UTC)
- In effect from
- Oct 15, 2007, 8:44 AM CDT
- Expired
- Oct 15, 2007, 12:18 PM CDT
- In force
- 4 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
County Cass County, IA
The radar
The Des Moines radar (KDMX), 110 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Nishnabotna River near Atlantic (ATCI4). The gauge peaked at 16.88 ft at Oct 15, 2007, 9:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 19 ft
- Moderate stage
- 23 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06809210, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 150529 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1229 AM CDT MON OCT 15 2007 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE EAST NISHNABOTNA RIVER... IAC029-160529- /O.NEW.KDMX.FL.W.0039.071015T1048Z-071016T2010Z/ /ATCI4.1.ER.071015T1048Z.071015T1800Z.071015T2010Z.NO/ 1229 AM CDT MON OCT 15 2007 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE EAST NISHNABOTNA RIVER AT ATLANTIC. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 10:15 PM SUNDAY THE STAGE WAS 9.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 18.2 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY AFTERNOON. $$
3 follow-up statements
000 WGUS83 KDMX 150944 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 444 AM CDT MON OCT 15 2007 ...A FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER...EAST FORK DES MOINES RIVER...EAST NISHNABOTNA RIVER...MIDDLE RIVER...NORTH RACCOON RIVER...NORTH RIVER...SOUTH SKUNK RIVER...WEST FORK DES MOINES RIVER...WINNEBAGO RIVER... IAC015-079-187-160944- /O.CON.KDMX.FL.W.0033.071016T0000Z-000000T0000Z/ /STRI4.2.ER.071016T0000Z.071017T1800Z.000000T0000Z.NO/ 444 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT STRATFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM MONDAY THE STAGE WAS 11.4 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CONTINUE TO RISE TO NEAR 18.4 FEET BY WEDNESDAY EARLY AFTERNOON. $$ IAC049-160943- /O.EXT.KDMX.FL.W.0037.071015T2256Z-000000T0000Z/ /PROI4.2.ER.071015T2256Z.071018T1200Z.000000T0000Z.NO/ 444 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE NORTH RACCOON RIVER NEAR PERRY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM MONDAY THE STAGE WAS 9.5 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 19.8 FEET BY THURSDAY MORNING. $$ IAC121-181-160943- /O.CON.KDMX.FL.W.0031.000000T0000Z-071018T0325Z/ /IDNI4.2.ER.071014T1910Z.071015T0200Z.071017T0325Z.NR/ 444 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE MIDDLE RIVER AT INDIANOLA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM MONDAY THE STAGE WAS 21.6 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY NIGHT. $$ IAC091-109-160943- /O.CON.KDMX.FL.W.0034.071016T0600Z-000000T0000Z/ /AGNI4.1.ER.071016T0600Z.071018T0000Z.000000T0000Z.NO/ 444 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM MONDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TUESDAY AND CONTINUE TO RISE TO NEAR 15.5 FEET BY WEDNESDAY EVENING. $$ IAC091-160943- /O.CON.KDMX.FL.W.0035.071016T0730Z-000000T0000Z/ /HBTI4.1.ER.071016T0730Z.071017T1800Z.000000T0000Z.NO/ 444 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:15 AM MONDAY THE STAGE WAS 6.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TUESDAY AND CONTINUE TO RISE TO NEAR 8.9 FEET BY WEDNESDAY EARLY AFTERNOON. $$ IAC121-181-160943- /O.EXT.KDMX.FL.W.0036.071015T1738Z-071019T1320Z/ /NRWI4.1.ER.071015T1738Z.071017T0000Z.071018T1320Z.NO/ 444 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE NORTH RIVER AT NORWALK. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM MONDAY THE STAGE WAS 15.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 20.9 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. $$ IAC033-067-195-160943- /O.CON.KDMX.FL.W.0038.071015T2217Z-071019T2100Z/ /MCWI4.1.ER.071015T2217Z.071016T1800Z.071018T2100Z.NO/ 444 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE WINNEBAGO RIVER AT MASON CITY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM MONDAY THE STAGE WAS 4.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 8.2 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. $$ IAC123-160943- /O.EXT.KDMX.FL.W.0032.071015T0941Z-071020T0325Z/ /OOAI4.1.ER.071015T0707Z.071017T0000Z.071019T0325Z.NO/ 444 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT OSKALOOSA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:30 AM MONDAY THE STAGE WAS 17.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY BEFORE MIDNIGHT. $$ IAC029-160943- /O.EXT.KDMX.FL.W.0039.071015T1344Z-071016T1907Z/ /ATCI4.1.ER.071015T1344Z.071015T1800Z.071015T1907Z.NO/ 444 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE EAST NISHNABOTNA RIVER AT ATLANTIC. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:30 AM MONDAY THE STAGE WAS 16.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 17.6 FEET BY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. $$
000 WGUS83 KDMX 151356 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 856 AM CDT MON OCT 15 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST NISHNABOTNA RIVER... IAC029-161356- /O.EXT.KDMX.FL.W.0039.000000T0000Z-071016T1800Z/ /ATCI4.1.ER.071015T1800Z.071015T1800Z.071015T1800Z.NO/ 856 AM CDT MON OCT 15 2007 THE FLOOD WARNING CONTINUES FOR THE EAST NISHNABOTNA RIVER AT ATLANTIC. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8:15 AM MONDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY AFTERNOON. $$
000 WGUS83 KDMX 151718 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1217 PM CDT MON OCT 15 2007 ...THE FLOOD WARNING FOR THE EAST NISHNABOTNA RIVER HAS BEEN CANCELLED... IAC029-151747- /O.CAN.KDMX.FL.W.0039.000000T0000Z-071016T1800Z/ /ATCI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1217 PM CDT MON OCT 15 2007 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE EAST NISHNABOTNA RIVER AT ATLANTIC. * AT 12 PM MONDAY THE STAGE WAS 16.4 FEET. * FLOOD STAGE IS 17.0 FEET. * THE RIVER CRESTED AT 16.9 FEET AT 9 AM CDT MONDAY MORNING AND WILL CONTINUE TO FALL TO AROUND 5.0 FEET BY TUESDAY EVENING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Oct 15, 12:15 AM CDT, 14 minutes earlier.
Area forecast discussion, Oct 15, 12:15 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1215 AM CDT MON OCT 15 2007 ...UPDATED AVIATION PORTION FOR 15/06Z AND PUBLIC ZONES... .DISCUSSION... NO CHANGES TO GOING WATCH AS HEAVY RAIN CONTINUES TO DEVELOP ACROSS THE WESTERN SECTIONS OF THE CWA ESPECIALLY WEST OF I35. SFC FRONT HAS STALLED OVER THE SOUTH AND SUBJECTIVE H850 ANALYSIS SHOWS THAT H850 FRONT PRETTY MUCH BISECTING THE FORECAST AREA FROM NEAR KOMA TO ABOUT KLSE ...WHICH MAINTAINS THE NORTHWEST SECTIONS MORE FAVORED FOR ADDITIONAL HEAVY RAINFALL. SOME FFW ALREADY ISSUED FOR WESTERN COUNTIES AND TREND WILL CONTINUE THERE...ESPECIALLY OVER AREAS THAT SAW HVY AMTS LAST NIGHT. RIVERS ON THE WAY UP AS WELL AND ADDITIONAL WARNINGS LIKELY. FORCING WILL BACK NW WITH TIME TNT HOWEVER MOISTURE FETCH SOUTH TO TX/MEXICO BORDER HAS NO WHERE TO GO BUT NORTH INTO IOWA./REV .PREVIOUS SYNOPSIS... LONG WAVE TROF ACRS THE ROCKIES PROVIDING DEEP SOUTHERLY FLOW INTO THE MIDWEST. ASSOCIATED SFC SYSTEM WITH LOW IN KANSAS AND WARM FRONT EXTENDING NORTHEAST INTO IOWA AS AMPLE MOISTURE STREAMS NORTHWARD. PWATS HAVE INCREASED TO BETWEEN 1.25 AND 1.50 INCHES WHICH IS WELL OVER 200 PERCENT OF NORMAL. STAGE IS BEING SET FOR SIGNIFICANT RAINFALL ACRS PORTIONS OF THE CWA THIS EVENING THROUGH SUNDAY AS THE UPPER TROF PULLS INTO THE PLAINS. && .PREVIOUS DISCUSSION... UPPER LOW WL BEGIN ITS SLOW PROGRESSION INTO THE PLAINS TONIGHT WITH SFC LOW LIFTING FROM KANSAS INTO WESTERN IA BY MORNING. STRONG MOISTURE TRANSPORT AHEAD OF THE LOW WL IMPINGE UPON THE BOUNDARY AND COMBINED WITH GOOD SYNOPTIC FORCING...WL LEAD TO WIDESPREAD SHOWER AND THUNDERSTORMS ACTIVITY. THIS PCPN WL INITIALLY BE ACRS PORTIONS OF WESTERN AND NORTHERN IA ALONG AND GENERALLY NORTHWEST OF THE SFC BOUNDARY. LOCATION OF MAIN BAND OF PCPN NORTH OF FRONT WL MOVE LITTLE DURING THE OVERNIGHT AS SFC BOUNDARY PROGRESSES VERY LITTLE. EXPECT TRAINING SHRA/TSRA IN THOSE LOCATIONS AND WITH HIGH PWATS...EXPECT FLASH FLOODING TO BE PROBLEMATIC. ADDITIONAL HYDROLOGIC INFORMATION CAN BE FOUND IN THE DISCUSSION BELOW. A MORE PROGRESSIVE BAND OF SHRA/TSRA IS EXPECTED ALONG THE SFC TROF AXIS MOVING ACRS CNTRL AND SOUTHERN IA AFTER MIDNIGHT INTO MONDAY MORNING. INSTABILITY IS EXPECTED TO REMAIN IN CHECK FOR THE MOST PART...HOWEVER SUFFICIENT UPDRAFTS TO PRODUCE MARGINALLY SEVERE HAIL WL BE POSSIBLE. SFC LOW WL DRIFT NORTHWARD ACRS WESTERN IA ON MONDAY WITH FORCING LIFTING GRADUALLY NORTHWARD INTO MINNESOTA AND WISCONSIN THROUGH THE DAY. POPS WL DECREASE FROM SOUTH TO NORTH THROUGH THE DAY IN RESPONSE TO WEAKENING LIFT. WRAP AROUND WL CONTINUE INTO MONDAY NIGHT AND TUESDAY...PRIMARILY INTO THE NORTHEAST HALF OF THE CWA AND HAVE CONTINUED HIGHEST POPS IN THOSE AREAS. THIS SYSTEM WL FINALLY PULL EAST OF THE AREA IN TIME TO BE REPLACED BY THE NEXT IN A SERIES OF SYSTEMS IN STRONG ONSHORE PAC JET. WAA AND STRONG THETA-E ADVECTION WL TAKE OVER BY WEDNESDAY AFTERNOON AND NIGHT. EXPECT THUNDERSTORMS TO DEVELOP BY LATE WEDNESDAY AND PROGRESS ACRS THE STATE WEDNESDAY NIGHT AS SFC SYSTEM DEEPENS. ANOTHER ROUND OF MODERATE TO HEAVY RAIN MAY ALSO OCCUR BUT THIS SYSTEM IS EXPECTED TO REMAIN MORE PROGRESSIVE. DIFFERENCES ARE APPARENT FROM THURSDAY INTO NEXT WEEKEND WITH THE MODELS...BUT IT DOES APPEAR THAT MOST SOLUTIONS ARE DRY BY SATURDAY AND HAVE KEPT THE FORECAST DRY FROM THAT POINT ON. TEMPS WL BE MORE SEASONAL WITH STRONG WESTERLIES CONTINUING ACRS THE CONUS. && .HYDROLOGY... STAGE SET FOR SIGNIFICANT RAINFALL WITH STRONG LIFT/AMPLE MOISTURE AND NEARLY STATIONARY BOUNDARY ACRS THE CWA. HAVE SEEN MODERATE TO HEAVY RAINS THE PAST TWO NIGHTS PRIME THE GROUND WITH AMOUNTS FROM THREE QUARTERS UP TO NEARLY 3 INCHES IN SOME LOCATIONS. WL BE ISSUING FLASH FLOOD WATCH FOR MUCH OF THE CWA ALONG AND WEST OF INTERSTATE 35 FOR TONIGHT INTO MONDAY WHERE GENERAL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH LOCALIZED AMOUNTS FROM 4 TO 5 INCHES. GIVEN THE HIGH RIVER FLOW RECENTLY...EXTENDED RIVER FLOODING WILL ALSO LIKELY BE A PROBLEM AND WL MENTION IN THE FFA. && .AVIATION...15/06Z NO MAJOR CHANGES FROM PREVIOUS FORECAST...PRIMARY CONCERNS REMAIN APPROACHING SYSTEM...THE PRIMARY FOCUS OF THE SYSTEM THROUGH 18Z MONDAY WILL BE OVER FOD AND MCW AS A DRY SLOT WORKS NORTH INTO THE SOUTHEASTERN TERMINALS INCLUDING DSM/OTM UNTIL MONDAY MORNING WHEN FRONTAL BOUNDARY APPROACHES AND THUNDERSTORMS INCREASE ONCE AGAIN. IFR/LIFR CONDITIONS OVER NORTH CENTRAL AND NORTHWEST IOWA THROUGH MUCH OF TNT AND MONDAY. IN ADDITION SHOWERS AND THUNDERSTORMS WILL BE PREVALENT OVER THIS AREA THIS EVENING AND PERSIST THROUGH THE PERIOD. CONDITIONS EXPECTED TO WORSEN TOWARD MORNING SOUTH AND EAST TAF SITES/RTES AS LOW APPROACHES AND ASSOCIATED CONVECTION INCREASES. DRY PUNCH SHOULD ARRIVE OVER THE SOUTHERN AREAS AFT 18Z ALLOWING WITH INCREASING CIGS/VSBYS WITH TIME. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH ALONG AND WEST OF INTERSTATE 35 TONIGHT INTO MONDAY. IAZ004>007-015>017-023>026- 033>037-044>048-057>060-070>073-081>083-092>094. && SHORT TERM/AVIATION...DONOVAN/REV LONG TERM...COGIL
Hazardous weather outlook, Oct 14, 11:15 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1115 PM CDT SUN OCT 14 2007 IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073- 081>083-092>094-152100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS- POLK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD- DECATUR- 1115 PM CDT SUN OCT 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA MAINLY WEST OF INTERSTATE 35. .DAY ONE...TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TONIGHT. THE PRIMARY THREAT IS HEAVY RAINFALL OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE POTENTIAL HEAVY RAINFALL MAY CAUSE FLASH FLOODING IN LOW LYING AREAS AND MAY PUSH LOCAL RIVERS AND STREAMS OUT OF THEIR BANKS. IN ADDITION...A SEVERE STORM WITH NICKEL SIZED HAIL IS POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE ON MONDAY WITH THE POTENTIAL FOR MORE HEAVY RAINFALL. ANOTHER SYSTEM IS FORECAST TO ARRIVE LATE WEDNESDAY AND INTO THURSDAY. LOCALLY HEAVY RAINFALL AND A LOW THREAT FOR SEVERE WEATHER IS POSSIBLE WITH THIS SYSTEM. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THOUGH RAINFALL REPORTS WOULD BE APPRECIATED. IAZ027-028-038-039-049-050-061-062-074-075-084>086-095>097-152100- BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK- MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 1115 PM CDT SUN OCT 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA MAINLY EAST OF INTERSTATE 35. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED HOWEVER NO SEVERE WEATHER IS EXPECTED AT THIS TIME. ANOTHER SYSTEM IS FORECAST TO ARRIVE LATE WEDNESDAY AND INTO THURSDAY. LOCALLY HEAVY RAINFALL AND A LOW THREAT FOR SEVERE WEATHER IS POSSIBLE WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DONAVON/REV
In the hours before
Local storm report, Oct 14, 8:22 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
822 PM CDT SUN OCT 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM FLASH FLOOD ANITA 41.44N 94.77W
10/14/2007 CASS IA TRAINED SPOTTER
FOOT OF WATER IN BASEMENT OF RESIDENCE. 3.26 INCHES
MEASURED SINCE 530 PM. 1.85 INCHES IN LAST 55 MINUTES.
&&
MRUSSELLLocal storm report, Oct 14, 8:35 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
835 PM CDT SUN OCT 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM FLASH FLOOD W CASEY 41.51N 94.52W
10/14/2007 GUTHRIE IA EMERGENCY MNGR
WATER OVER HIGHWAY 925 AND STILL RISING.
&&
MRUSSELLLocal storm report, Oct 14, 9:10 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
910 PM CDT SUN OCT 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD W CASEY 41.51N 94.52W
10/14/2007 GUTHRIE IA LAW ENFORCEMENT
8 INCHES OF WATER FLOWING OVER WHITE POLE ROAD WEST OF
CASEY. COUNTY ROAD CREW ENROUTE TO CLOSE THE ROAD.
&&
BMOYERLocal storm report, Oct 14, 9:40 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
940 PM CDT SUN OCT 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM FLASH FLOOD ADAIR 41.50N 94.64W
10/14/2007 ADAIR IA EMERGENCY MNGR
HIGHWAY G30 FROM ADAIR TO HWY 148 NORTH OF ANITA IS
CLOSED DUE TO HIGH WATER. INTERSECTION OF 330TH AND
DOGWOOD ALSO CLOSED.
0927 PM FLASH FLOOD 7 NW MENLO 41.59N 94.50W
10/14/2007 GUTHRIE IA EMERGENCY MNGR
INTERSECTION OF 280TH AND QUAIL ROAD AS WELL AS 280TH
WEST OF QUAIL ROAD UNDERWATER.
&&
BMOYERLocal storm report, Oct 14, 11:31 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1131 PM CDT SUN OCT 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN ADAIR 41.50N 94.64W
10/14/2007 M4.75 INCH ADAIR IA TRAINED SPOTTER
STORM TOTAL AMOUNT SINCE LAST NIGHT
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 8:05 PM CDT | River Flood Warning | DMX | Mahaska | 26 hr |
| Oct 14, 8:17 PM CDT | Flash Flood Warning | DMX | Adair, Guthrie | 6 hr |
| Oct 14, 8:40 PM CDT | Flash Flood Warning | DMX | Dallas | 6 hr |
| Oct 14, 8:49 PM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 25 hr |
| Oct 14, 8:49 PM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 37 hr |
| Oct 14, 8:49 PM CDT | River Flood Warning | DMX | Humboldt | 13 hr |
| Oct 14, 8:49 PM CDT | River Flood Warning | DMX | Madison, Warren | 13 hr |
| Oct 14, 9:12 PM CDT | River Flood Warning | DMX | Dallas | 13 hr |
| Oct 14, 9:45 PM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 12 hr |
| Oct 15, 5:15 AM CDT | River Flood Warning | DMX | Dallas, Polk | 17 hr |
| Oct 15, 11:45 AM CDT | River Flood Warning | DMX | Polk | 22 hr |
| Oct 15, 11:45 AM CDT | River Flood Warning | DMX | Polk | 25 hr |
Nearby
River Flood Warnings in Iowa, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.